MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE Q700-UP M / Q700M

SUNRISE MEDICAL (US) LLC QUICKIE Q700-UP M / Q700M
Model Number Q700-UP M / Q700M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On march 18, 2026, the dealer was informed that an end user on mobility chair was involved in a motor vehicle accident while in use by a male client.The device was determined to be non-repairable and will be disposed of.The client sustained a serious injury, reported as a fractured left hand.A replacement chair has been quoted (ref: (b)(4).Additional patient demographics (age, height, weight) are pending.
 
Event or Problem Description
On march 18, 2026, the dealer was reported that the end user was on mobility chair and was involved in a motor vehicle accident while the client was operating the chair.The chair was deemed non-repairable and will be disposed of.A replacement chair quote (ref: (b)(4) has been processed.The male client sustained injuries, including a fractured left hand.Additional patient details (age, height, and weight) are pending from the dealer.

Brand Name
QUICKIE Q700-UP M / Q700M
Common Device Name
Q700-UP M / Q700M
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
2842 n business park ave
fresno CA 93727
Manufacturer (Section G)
SUNRISE MEDICAL (US) LLC
12002 volunteer blvd
mount juliet TN 37122
Manufacturer Contact
david pointer
2842 n business park ave
fresno, CA 93727
MDR Report Key24872635
Report Number3019677893-2026-00007
Device Sequence Number9899794
Product Code ITI
UDI-Device Identifier00016958059793
UDI-Public00016958059793
Combination Product (Y/N)N
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQ700-UP M / Q700M
Device Catalogue NumberEIPW25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale